JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A THEOREM OF CLIFFORD TYPE FOR LINEAR SYSTEMS ON CURVES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A THEOREM OF CLIFFORD TYPE FOR LINEAR SYSTEMS ON CURVES
HARUI TAKESHI;
  PDF(new window)
 Abstract
This paper concerns the relation between the degree and the projective dimension of linear systems on curves. We generalize Clifford's theorem and its improvement by Coppens and G. Martens and classify the special curves for our problem, and estimate their gonality.
 Keywords
linear system;special divisor;Clifford's theorem;gonality;
 Language
English
 Cited by
 References
1.
R. D. M. Accola: On Castelnuovo's inequality for algebraic curves I, Trans. Amer. Math. Soc. 251 (1979), 357-373 crossref(new window)

2.
E. Arbarello, M. Cornalba, P. A. Griffiths and J. Harris: Geometry of Algebraic Curves Vol. I, Grundlehren 267, Springer-Verlag, 1985

3.
M. Coppens and T. Kato The gonality of smooth curves with plane models, Manuscripta Math. 70 (1990), 5-25 crossref(new window)

4.
M. Coppens, C. Keem and G. Martens Primitive linear series on curves, Manuscripta Math. 77 (1992), 237-264 crossref(new window)

5.
M. Coppens and G. Martens Secant spaces and Clifford's theorem, Compositio Math. 78 (1991), 193-212

6.
D. Eisenbud and J. Harris Curves in Projective Space, Les presses de l'universite de Montreal, Montreal, 1982

7.
D. Eisenbud, H. Lange, G. Martens and F.-O. Schreyer The Clifford dimension of a projective curve, Compositio Math. 72 (1989), 173-204

8.
R. Hartshorne Algebraic Geometry, Graduate Texts in Math. 52, Springer-Verlag, 1977

9.
G. Martens The gonality of curves on a Hirzebruch surface, Arch. Math. 67 (1996), 349-352 crossref(new window)

10.
M. Ohkouchi and F. Sakai The gonality of singular plane curves, Algebraic Ge- ometry and Related Topics, Proceeding of the Korea-Japan Joint Workshop in Mathematics 2002, Yamaguchi University, 2003